It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 4 of 4 for levaquin and yeast infection. (0.004 seconds)


... Levaquin is a very strong antibiotic and many people have problems with it. I don't know if there is a relationship between the rectal bleeding and the drug, but I wouldn't discount the possibility. ... (4 replies)
... ays when I started having really bad cramps, which turned into bad diarhea. After several hours, the diarhea turned into blood. The cramps were really bad by now and the blood was like every 20 minutes. I went to the E.R. ... (4 replies)
... are extremely potent and can indeed cause severe gastroenteritis as an adverse reaction. ... (4 replies)

... Thank you for your reply. I'm not on anything right now. I did decide it was better just to try and get over everything all on my own and forget the antibiotics. It was worse when I was on them. I do believe it was the Leviquin that caused all the probs, but of course docs won't tell you that. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 06:49 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!